# SDR MALA050292

- Difficulty date: March 22, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 18,939 hours, 20,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND FLOOR FLANGE NUT PLATE ATTACH POINTS ARE CORRODED OUT OF LIMITS AT PAX DOOR THRESHOLD.  BRACKETS HAVE BEEN REMOVED AND REPLACED IAW SRM 51-40-21.
